×

zbMATH — the first resource for mathematics

On multi-dimensional Markovian cocycles. (English) Zbl 0674.60064
Quantum probability and applications IV, Proc. Year, Rome/Italy 1987, Lect. Notes Math. 1396, 59-67 (1989).
Summary: [For the entire collection see Zbl 0672.00013.]
Under a weak differentiability condition, quantum Markov cocycles on a Fock space satisfy quantum stochastic differential equations of the form \(dV=VF_{\alpha \beta}d\Lambda^{\alpha \beta}\) where \(\{F_{\alpha \beta}\}\) is a matrix of operators with common dense domain, \(\Lambda^{\alpha \beta}\) are the basic martingales of the Hudson- Parthasarathy calculus in n-dimensions and \(\Lambda^{\infty}\) is time.

MSC:
60H99 Stochastic analysis
81P20 Stochastic mechanics (including stochastic electrodynamics)
60K35 Interacting random processes; statistical mechanics type models; percolation theory
46L51 Noncommutative measure and integration
46L53 Noncommutative probability and statistics
46L54 Free probability and free operator algebras